Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Sores on the limbs, pus formation, pulls out thread like white string. Solution?

my brother has sores that are about the size of a dime on his legs and arms. They have been there abot 3 months and they have a clear white pus in them and he then gets a pair of tweezers and pulls a theadlike white string out that he says is very painful. He said that his muscles seem to be sore now. He is 43 years old and his health is fairly good.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  1205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome and thanks for your question
I would be pleased to help you with your Question

I would suggest that he should not be pulling out anything from them by himself. This can be extremely dangerous and can result in sepsis.
He will need to be put on antibiotics and creams to kill the bacterial infections. A few investigation will also need to be done . Please do visit the Dermatologist to get the area examined.

Thanks and Take care
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor